# SDR JKGC20150604001

- Difficulty date: June 4, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N3125N
- Make and model: Dhav DHC3
- Aircraft serial: 394
- Aircraft time: 16,707 hours, 2,777 cycles
- Engine: Garrtt TPE331*
- Engine time: 1,921 hours, 2,777 cycles
- Propeller: Hartzl HCB4TN5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: C3TE1312
- Condition: Damaged
- Location: Rt Elevator
- Part time: 16,707 hours, 2,777 cycles
- Component: Elevator, Dhav
- Component part number: C3TE1106
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT FELT VIBRATION IN YOKE, MADE PRECAUTIONARY LANDING.  RT ELEVATOR SERVO, SERVO CONTROL ROD & ELEVATOR SKINS SUSTAINED DAMAGE.
